MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY CONSOLE- POOL UNIT

INTEGRA LIFESCIENCES (IRELAND) LTD. CUSA CLARITY CONSOLE- POOL UNIT
Catalog Number C7000P
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that prior to a surgery, it was discovered that the cartridge door of the cusa clarity was broken.A replacement device was not used as one was not present in the facility.The department staff managed to unlock the door of the device that remained 'stuck' and successfully completed the procedure.There was increased surgical time of 30 minutes.
 
Additional Manufacturer Narrative
The cusa clarity console (c7000p) was returned for evaluation: device history record (dhr) ¿the dhr documentation was reviewed and no anomalies during the manufacture or packaging that could be associated with the complaint incident was observed.Failure analysis - the evaluation confirmed that the clarity console irrigation door was damaged because the sub irrigation assembly's pins dropped out.The carrier backing wall is oversized, the overall width dimension was found to be over the specified length, resulting in low clearance between the carrier backing wall and the irrigation door slideways which resulted in the carrier backing wall not sliding smoothly in the slideway tracks.Root cause - the root cause is confirmed as an irrigation sub assembly issue.A corrective action was implemented in october 2022 related to "clarity carrier backing wall drawing updated to include an additional inspection dimension for improved control of critical feature (overall width)." however, the device in question was manufactured pre capa.No further action is required, as no adverse trend is noted.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY CONSOLE- POOL UNIT
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20758999
Report Number3006697299-2024-00166
Device Sequence Number15769060
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown